# SDR ASAA2016123019213

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 26,419 hours, 7,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1671, M1672, M1673, M1675, AND M1694 FAILED CAPACITY TEST REF T/C 78233001. GROUNDED - YES. REPLACED BATTERY PACKS AT M1671, M1672, M1675, AND M1694. REPLACED BATTERY AND CHARGER ASSEMBLY AT M1673. OPERATIONAL TEST OK, REF AMM 33-51-06/201.
